# SDR 96ZZZX2034

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3283M
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: 30100
- Condition: Loose
- Location: Lt Mlg
- Component: Parkerhanfin
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOST FLUID WHEN BRAKE APPLIED.  FOUND BLEEDER VALVE HAD COME LOOSE AND WAS CAUSING THE LEAK.  TIGHTENED BLEEDER AND SERVICED BRAKE.
